| Model Number |
9733450 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used in a functional endoscopic sinus surgery (fess).It was reported that the 70 degree suction was bent by the health care professional inside of the patient anatomy.There was no delay to the procedure.No impact on patient outcome.
Additional Manufacturer Narrative
The curved suction was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The returned curved suction was visibly bent.When attached to a known good tracker the suction was not identified and would not verify.If information is provided in the future, a supplemental report will be issued.